# SDR AALA202109135004

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR FORWARD AND AFT SIDE, UPPER AND LOWER POSITION ROLLERS WORN. REPLACED ROLLERS PER AMM 52-11-31.
